# SDR ASAA0741717

- Difficulty date: May 30, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 36,220 hours, 19,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C329541
- Condition: Dented
- Location: Bs 820-832
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SCRATCHED AND DENTED.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW ASA EA 5330 02212.
